Volume 12, issue 4 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Mutation and $\mathrm{SL}(2,\mathbb{C})$–Reidemeister torsion for hyperbolic knots

Pere Menal-Ferrer and Joan Porti

Algebraic & Geometric Topology 12 (2012) 2049–2067
Abstract

Given a hyperbolic knot, we prove that the Reidemeister torsion of any lift of the holonomy to SL(2, ) is invariant under mutation along a surface of genus 2, hence also under mutation along a Conway sphere.

Keywords
hyperbolic knot, mutation, Reidemeister torsion
Mathematical Subject Classification 2000
Primary: 57M27
Secondary: 57M50, 57M25
References
Publication
Received: 20 September 2011
Revised: 27 September 2012
Accepted: 28 September 2012
Published: 31 October 2012
Authors
Pere Menal-Ferrer
Departament de Matemàtiques
Universitat Autònoma de Barcelona
08193 Cerdanyola del Vallès
Spain
Joan Porti
Departament de Matemàtiques
Universitat Autònoma de Barcelona
08193 Cerdanyola del Vallès
Spain
http://mat.uab.cat/~porti/